# SDR UF6A980507

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Component: Ge
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5751 - OVERHEAD EMERGENCY LIGHT IN GALLEY IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  ACFT TT:  13,484.6 HOURS.  (X)
